MAUDE Adverse Event Report: ARTHREX, INC. 24MM +2 LAT BASEPLATE, MODULAR; SHOULDR PROSTH, REVERSE CONFIG

ARTHREX, INC. 24MM +2 LAT BASEPLATE, MODULAR; SHOULDR PROSTH, REVERSE CONFIG
Model Number 24MM +2 LAT BASEPLATE, MODULAR
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 09/23/2024
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2024, it was reported by a sales representative via email that an ar-9561-35s univers revers modular glenoid system, central screw, and an ar-9560-24-2 arthrex univers revers modular glenoid system modulas baseplate disassociated during final tightening in the glenoid.This was discovered during a tsa procedure on (b)(6) 2024.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Complaint allegation is confirmed.Upon visual inspection, the hexes edges of the arthrex® univers revers¿ modular glenoid system modulas baseplate 24 mm +2 lat were stripped.Functional testing was not performed due to the damage to the device.Per modular baseplate assembly, combine the modular central screw or post with the modular baseplate component.These components mate via a taper connection.There is a hex tip that must be aligned between the components in order for the taper to engage.The most likely cause for the reported failure can be attributed to user error of the device due to misaligned insertion with the ar-9561-35s returned.

Brand Name
24MM +2 LAT BASEPLATE, MODULAR
Common Device Name
SHOULDR PROSTH, REVERSE CONFIG
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key20385587
Report Number1220246-2024-08022
Device Sequence Number6565912
Product Code PHX
UDI-Device Identifier00888867296497
UDI-Public(01)00888867296497(11)240701(17)290630(10)15280654
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K173900
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 01/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number24MM +2 LAT BASEPLATE, MODULAR
Device Catalogue NumberAR-9560-24-2
Device Lot Number15280654
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/26/2024
Supplement Date Received by Manufacturer12/31/2024
Initial Report FDA Received Date10/07/2024
Supplement Report FDA Received Date01/23/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown